Codependence and Convergence in the EC Economies
Michel Beine and
Alain Hecq
Journal of Policy Modeling, 1998, vol. 20, issue 4, 403-426
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0161-8938(97)00028-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Codependence and convergence in the EC economies (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:20:y:1998:i:4:p:403-426
Access Statistics for this article
Journal of Policy Modeling is currently edited by A. M. Costa
More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().